# SDR DXTA2023110699760

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 6,813 hours, 4,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: DURING POWER ON CHECKLIST EMER LTS-ARM, EMERGENCY EXIT SIGN ON BULKHEAD BEHIND SEAT 7 DID NOT ILLUMINATE.  COMPLIED WITH OPS CHECKING EMER LIGHT SYSTEM SEVERAL TIMES OPS CHECK GOOD. INSPECTED LH AFT DIVIDER AND LIGHT FOUND NO DEFECTS . COMPLIED WITH CYCLING POWER AND OPS CHECKING EMER LIGHT SYSTEM EVEN GOING BACK
AND SHAKEING AFT DIVIDER AND BANGING ON IT TO SEE IF I COULD MAKE LIGHT FAIL OPS CHECK GOOD ALL WORK DONE
IAW CE 680A AMM 33-50-00.
